# SDR AALA201905169002

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 14,500 hours, 5,486 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Manifold
- Part serial: 2016120042
- Condition: Power Loss
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN CRUISE FLIGHT: CABIN PRESSURIZATION CONTROLLER WINDOWS BLANKED OUT- DID NOT RESTORE IN FLIGHT- CABIN PRESSURIZATION NORMAL. MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-00. OPS CHECK GOOD.
